# SDR SWAA2012123110997

- Difficulty date: November 12, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN LOCATED AT BS 420+6" AND STR 16R UPPER LOBE FUSELAGE.  REPAIRED EXTERNAL SKIN LOCATED BETWEEN BS 416 TO BS 453 AND STR 14R TO STR 17R UPPER LOBE FUSELAGE IAW SRM B737-300 53-00-01-2R-31.
